MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOLARA SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

BAXTER HEALTHCARE CORPORATION VOLARA SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number M08594
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that volara system,hc,na had bio filter cracked.This occurred at home during patient use.There was no patient injury or death reported with this event.
 
Additional Manufacturer Narrative
The baxter technical support found the bio filter needed to be replaced.The volara¿ system, expands the lungs and moves mucus from the airways.Proven1 in the hospital, it¿s highly effective airway clearance therapy that takes just 10 minutes to deliver.With the volara¿ system, patients with chronic conditions can get the individualized treatment they need at home, with physician-prescribed presets that make therapy easy to follow.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this product.It is unknown if the customer performs preventative maintenance on their products.A replacement patient circuit with filter was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a bio filter cracked were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
VOLARA SYSTEM
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25291672
Report Number3008145987-2026-00038
Device Sequence Number9986444
Product Code NHJ
UDI-Device Identifier00887761984578
UDI-Public(01)00887761984578
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM08594
Device Catalogue NumberM08594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown